# SDR 2002UALA01222

- Difficulty date: July 28, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Part serial: TX2351R
- Condition: Cracked
- Location: Cockpit
- Part time: 17,930 hours, 3,206 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ARC OCCURRED AT THE BOTTOM OF THE LEFT FORWARD WINDOW DURING CRUISE.  CREW TURNED OFF WINDOW HEAT.  SUBSEQUENTLY WINDOW SHATTERED REMAINING IN ONE PIECE.  REPLACED NUMBER 1 LEFT WINDSHIELD ASSEMBLY AS OUTLINED IN MM 56-11-01.  ADDITIONALLY DUE TO WINDOW FAILURE AND SUBSEQUENT REPLACEMENT, REPLACED LEFT FORWARD WINDOW HEAT CONTROLLER M191 AS OUTLINED IN MM 30-41-01.
